# SDR VJ970349

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 11331DGDME
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY SLIDE COVER DISLODGED.  REINSTALLED COVER IAW MM 25-60-00, PERFORMED REQUIRED INSPECTION AND FOUND OK FOR SERVICE.
